# SDR 97FDEA00658

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Duct
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: G, J
- Precautionary procedure: H

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF AT TAKEOFF THRUST SETTING.  RAN THROUGH RED TABS AND ISOLATED NR 2 ENGINE BLEED CAUSES LIGHT TO ILLUMINATE ABOVE 88 PERCENT AT 15,000 MSL.  LIGHT REMAINED OUT AS LONG AS NR 2 WAS KEPT AT REDUCED THRUST.  FOUND THE NR 2 ENG TOP ANTI-ICE DUCT BLOWN AND FIRE-WALL DAMAGE.  INVESTIGATION REVEALED BLOWN NR 2 ENG PNEUMATIC DUCT AND LARGE HOLE IN FORWARD FIRE WALL WHICH ALLOWED BLEED AIR INTO AFT BODY AREA.  FIRE WALL DAMAGE REPAIRED.  BLEED AIR DUCT REPLACED.  NR 2 ENG RUN TO POWER PER JET RUN-UP HANDBOOK AND THERE WAS NO REOCCURRENCE OF AFT BODY OVERHEAT.
